# SDR JJBA20251111061

- Difficulty date: August 3, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Corroded
- Location: Vhf 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER VHF 2 ANTENNA AT FRAMES 21-22. BLENDED AREA. APPLIED ALODINE TO THE AIRCRAFT SKIN AT VHF 2 ANTENNA MOUNT POINT AT FRAMES 21-22
